# SDR RRXA96068

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KDEN - FLT 110 - FUMES COME FROM CABIN AIR WHEN WARM SELECTED MANUALLY, COLD SELECTION OK, (DMI NR 608227 DEFERS AUTO CONTROL OF TEMP).  RAN ENGINE OPERATED SYSTEM PER MM CHAPTER 21-00 IN WARM AND COLD POSITIONS MANUALLY.  COULD NOT DUPLICATED ANY FUMES ON GROUND.  ALL DUCTS CHECKED NORMAL, NO DEFECTS NOTED AT THIS TIME.  (M)
